# SDR COEA2019111491810

- Difficulty date: September 29, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N810HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 423
- Aircraft time: 27,691 hours, 30,156 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Rod
- Part number: S2711216200201
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 205731 NR 600023 HEAVY CHECK COE/MINOR REPAIR: R/H WING AILERON TAB CONTROL ROD HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPLACED WITH OEM PART.
